MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 35 DETACHABLE; EMBOLIZATION COIL

MICROVENTION, INC. AZUR CX 35 DETACHABLE; EMBOLIZATION COIL
Model Number 45-782040-L
Medical Device Problem Codes Detachment Of Device Component (1104); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history record indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The coil remains implanted and the remainder of the device was discarded at the user facility; therefore, a product analysis could not be performed.The root cause cannot be determined.
 
Event or Problem Description
It was reported that resistance was encountered during placement of the 6th embolization coil in the distal splenic artery.The coil unexpectedly detached in the microcatheter.The coil was pushed into the intended area with a guidewire.There was no reported patient injury or intervention.The patient is reported to be stable.

Brand Name
AZUR CX 35 DETACHABLE
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key7009507
Report Number2032493-2017-00282
Device Sequence Number13749076
Product Code KRD
UDI-Device Identifier00810170018404
UDI-Public(01)00810170018404(11)161119(17)211031(10)161119LC3
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K122316
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/31/2021
Device Model Number45-782040-L
Device Catalogue Number45-782040
Device Lot Number161119LC3
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2017
Initial Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR